# SDR HEEA0014420

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN6026
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH WITH INTERMITTENT OPERATION CAUSES CAUTION PANEL TO COME ON DIM, THEN BRIGHT.
